# SDR IPXA2017030114591

- Difficulty date: January 31, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Beam
- Part number: AKC75435
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FWD EXTENDED TAIL CONE AT BS 2165,  BEAM HAS GOUGE DAMAGE.  REPAIRED THE TAIL CONE BEAM IAW EA 011-5320-01-A6615 REV I/R, AND EO MD11-5350-63293-A.
